MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE
Model Number ED-3490TK
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Type of investigation: testing of actual/suspected device.Investigation findings: wear problem.Investigation conclusions: cause traced to user.
 
Event or Problem Description
The loaner device was previously returned to pentax medical from a customer on (b)(6)2021 and inspection of the unit was performed under service order (b)(4) where the quality control inspector documented the following codes on (b)(6) 2021: distal cap - fixed type failed epoxy seal integrity inspection, distal cap/ case cracked, passed dry leak test, passed wet leak test, middle lcb distal cover glass glue is missing, operation channel- primary mild resistance.The duodenoscope's repairs will include the distal case/cap, which will be replaced and/or resealed pursuant to the field correction, along with the following parts, and returned to the user upon completion: o-ring(0.5x1.3) imp-1.Model ed-3490tk, serial number (b)(4), has been routinely serviced at a pentax facility since the device was put into service on (b)(6) 2016.The endoscope is awaiting repair or approval by final qc as of (b)(6) 2021.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key11967532
Report Number9610877-2021-00122
Device Sequence Number17220586
Product Code FDT
UDI-Device Identifier04961333229611
UDI-Public04961333229611
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K161222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall,Repair,Inspection
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberED-3490TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT ISSUED YET
Patient Sequence Number1